It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-10-2007, 01:51 PM   #1
Newbie
 
Join Date: Dec 2007
Location: mansfield uk
Posts: 1
carmal6uk HB User
weight loss and bruising

i have lost two stone in the last year and a half without dieting.i have noticed bad bruises oall over my body. i am on medication that can cause bruising and i'm also on prozac. i don't feel ill just tired but put that down to the medication i'm on . i take amlodopine prozac asprin simsvastatin cozar and cardicor. i am quite depressed at the moment due to the weather. i hope you can help me as i am worried.
thank you
c young

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Uneven weight loss! AnnaK Weight Loss 5 03-31-2008 04:39 PM
Hair Loss, Fatigue, Dizzy Spells and bruising indee93 Hair Loss / Alopecia 12 10-16-2007 09:21 PM
weight gain and unexplained bruising momcat1 High Cholesterol 6 06-21-2006 08:58 PM
Is long-term weight loss a myth??? samsonite Weight Loss 4 03-01-2006 11:05 AM
Weight Loss Canon k8ty Weight Loss 19 10-12-2005 11:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (68), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!